# SDR U0GA2024090914391

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N145JW
- Make and model: Skrsky S92A
- Aircraft serial: 920300
- Aircraft time: 3,527 hours, 3,340 cycles
- Engine: Ge CT78A
- Engine time: 3,527 hours, 3,340 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE #2 ENGINE CAUTION LIGHT AND AUDIO WARNING ON FOR ONE MINUTE IN RAIN.  INSPECTED #2 FIRE DETECTOR WIRE HARNESS AND DRIED CONNECTORS.  TESTED SATISFACTORY. TL-265449-2024
